# SDR SWAA2021041532797

- Difficulty date: March 19, 2020
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 44,764 hours, 23,064 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR WHEEL WELL STA. 663.75; RBL 31.83 VAPOR BARRIER HAS A 4.5 INCH CRACK / RT MAIN GEAR WHEEL WELL STA. 663.75; RBL 31.83 VAPOR BARRIER HAS A 4.5 INCH CRACK. COMPLIED E.A. 1-A57-13410; THIS IS A TIME LIMITED REPAIR. REINSPECT EVERY 100 CYCLES. REMOVE ALUMINUM FOIL SPEED TAPE AND INSPECT CRACK(S) FOR ADDITIONAL GROWTH. IF NO ADDITIONAL GROWTH; REAPPLY SPEED TAPE. IF CRACK HAS GROWN BUT IS STILL WITHIN THE LIMITS F STEP 1 OF THIS EA; STOP DRILL THE CRACK PER 737-700/-800 SRM 51-10-02 AND APPLY SPEED TAPE. WITHIN 600 CYCLES; ACCOMPLISH A PERMANENT AS GIVEN IN 737-700/-800 SRM 51-70-04; REPAIR 10 OR AS AN ALTERNATIVE; REPAIR PART OF THE CRACK SO THAT THE CRACK LENGTH IS LESS THAN OR EQUAL TO THE MAXIMUM ALLOWABLE DAMAGE LIMIT. APPLY THE INTERIM SEAL OVER THE CRACK THAT IS LEFT AS GIVEN IN 737-700/-800 SRM 57-10-10 PARAGRAPH 2.C.(4)/ALLOWABLE DAMAGE 2.
